# SDR DALA2019070204000

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,100 hours, 23,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y1162 FR 68 TO FR 69 AT AFT GALLEY AREA ( 1 EA), REPLACED FLOORBEAM +Y4162 FR 68 TO FR69 AT AFT GALLEY AREA ASPER SRM 51-72-11 AND SRM 51-42-11 AND DRAWING #D53472780 ISSUE "D", D53474180, ISSUE "Q".
